# SDR AALA202406031804

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N455AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10840
- Aircraft time: 8,336 hours, 2,243 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 21056698
- Condition: Defective
- Location: Recirculation
- Part time: 8,335 hours, 2,243 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED MILD TRANSIENT ODOR IN CABIN NEAR ROWS 16 AND 17.  ODOR COMBINATION OF ELECTRICAL, FOOD COOKING, AND BURNING DUST, NO HAZE VISIBLE, NOT ACRID, NO PASSENGER COMPLAINTS.  NO OBVIOUS SOURCE. MAINTENANCE NOTED A CLASS 2 STATUS MESSAGE TEMPERATURE CONTROL 2 ALONG WITH RECIRCULATION FAN 15HG FAULT MESSAGE DISPLAYED. MAINTENANCE NOTED A BURNING SMELL WHILE REPLACING THE FAN AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
